Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 36ct

Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 36ct

(4)

Description

Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower dose of each pain medication and still have powerful, 8 hour relief. The world?s #1 selling OTC pain reliever, Advil has provided safe and effective pain relief when used as directed for more than 30 years. Gender: unisex. Age Group: adult.

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question
Reviews
Start your review of Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 36ct!
How would you rate this product?
Wellsville, PA
13 reviews
My daughter gave me these when she wasn’t able to take them due to heart issues. I took them for my tooth pain and they work great! They also last up to 8 hours which is nice. I went out and bought some more.
My daughter gave me these when she wasn’t able to take them due to heart issues. I took them for my tooth pain and they work great! They also last up to 8 hours which is nice. I went out and bought some more.
Sewell, NJ
88 reviews
I get a lot of headaches and migraines throughout the month, and a lot of things have not been able to help me through them, like the regular Advil. However, taking one of these when I feel one coming on, has helped reduce the pains of my migraines! I recommend!!!
I get a lot of headaches and migraines throughout the month, and a lot of things have not been able to help me through them, like the regular Advil. However, taking one of these when I feel one coming on, has helped reduce the pains of my migraines! I recommend!!!
Bradenton, FL
22 reviews
Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 36ct uploaded by Ester V.
Omg I love it 🥰 este producto me. Ayudado mucho con mis dolores de cabeza y cuerpo 😩son las mejores pastillas
Omg I love it 🥰 este producto me. Ayudado mucho con mis dolores de cabeza y cuerpo 😩son las mejores pastillas
Virginia Bch, VA
512 reviews
I picked these up since they were on sale and I had a coupon. Wow these are effective. I had a tension headache and decided to test it. I took 2 and within 30 minutes my headache was gone. I will purchase these again.
I picked these up since they were on sale and I had a coupon. Wow these are effective. I had a tension headache and decided to test it. I took 2 and within 30 minutes my headache was gone. I will purchase these again.
Q & A

Looking for your answer?

Be the First to Ask a Question